Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space

V. N. Ushakov, P. D. Lebedev

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)225-237
Number of pages13
JournalProceedings of the Steklov Institute of Mathematics
Volume293
DOIs
Publication statusPublished - Jul 2016

Keywords

  • Hausdorff deviation
  • best n-net
  • ball cover
  • Chebyshev center
  • POSTERIORI MINIMAX ESTIMATION
  • DISCRETE DYNAMIC-SYSTEMS
  • STATES

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Level of Research Output

  • VAK List

Cite this

@article{7a06dc7392ff4dfc97be02b189a28b3a,
title = "Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space",
keywords = "Hausdorff deviation, best n-net, ball cover, Chebyshev center, POSTERIORI MINIMAX ESTIMATION, DISCRETE DYNAMIC-SYSTEMS, STATES",
author = "Ushakov, {V. N.} and Lebedev, {P. D.}",
year = "2016",
month = "7",
doi = "10.1134/S0081543816050205",
language = "English",
volume = "293",
pages = "225--237",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space. / Ushakov, V. N.; Lebedev, P. D.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 293, 07.2016, p. 225-237.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space

AU - Ushakov, V. N.

AU - Lebedev, P. D.

PY - 2016/7

Y1 - 2016/7

KW - Hausdorff deviation

KW - best n-net

KW - ball cover

KW - Chebyshev center

KW - POSTERIORI MINIMAX ESTIMATION

KW - DISCRETE DYNAMIC-SYSTEMS

KW - STATES

UR - http://www.scopus.com/inward/record.url?scp=84978472236&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000380005200020

UR - http://elibrary.ru/item.asp?id=27058643

U2 - 10.1134/S0081543816050205

DO - 10.1134/S0081543816050205

M3 - Article

VL - 293

SP - 225

EP - 237

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -